How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Health
Satisfied Customers: 10337
Experience:  14 years as clinician in the field of Family Practice
13781349
Type Your Health Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I have tremors when I lay down to rest or sleep at night. My

Customer Question

I have tremors when I lay down to rest or sleep at night. My level came back today at .09. I was taking 137 they order 112. How long do you think before the tremors go away.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I went to the Doctor yesterday afternoon. Dx was either Resting muscle disease or Thyroid out of control. I have taken Levothyroxin for years.
JA: Anything else in your medical history you think the doctor should know?
Customer: I already take Lexapro but anxiety is high right now. The tremors have been keeping me awake. They started on the 8th. Will something help the tremors until the level gets adjusted.
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: I also wondered if my gland is swollen. I have trouble with my sinuses behind my ears draining. I have for about a year now. I have been doctoring for that with a DO that manipulates the bones. My bones move easily. Broke L1, tailbone in 2012. C2, C3 were out of place in November and I started going there for treatment then.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  Anthony Bray, MD replied 5 months ago.

Hello,

Your tremulousness and the very low TSH does make me think your symptoms have been more due to your thyroid dose being too high. So with DECREASE from 137mcg/ day to 112 mcg / day I think that you should see improvement and less tremors ...

I think you should see improvement within 2 weeks ...

Less tremors and better sleep I would anticipate that you should expect ...

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD

Expert:  Anthony Bray, MD replied 5 months ago.

As for Less tremors your doctor could opt to try a benzodiazepine or a beta blocker but it is anticipated I think that you will see improvement soon on lower dose levothyroxine ....

Expert:  Anthony Bray, MD replied 5 months ago.

I don't think that your sense of post-nasal drainage is related to your thyroid gland itself however ....